# SDR DXTA2024062412139

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N473QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500777
- Aircraft time: 412 hours, 317 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKES WERE INTERMITTENT ON THE TAXI IN. FELT LIKE ANTI-SKID SYS CONSTANTLY ACTIVATING. ACFT FAILED TO STOP AT FINAL BRAKE APPLICATION & EMER BRAKE HANDLE WAS PULLED.   INSPECTED THE BRAKES IAW AMM 32-45-21-210-802-A, BRAKE ASSY - GENERAL VISUAL INSPECTION NOTING NO DEFECTS. PERFORMED BRAKES SYS BLEEDING, IAW AMM 32-40-00-870-801-A/200 NORMAL BRAKE & EMERGENCY/PARKING-BRAKE SYS - BLEEDING.  REPLACED BRAKE CONTROL UNIT IAW 32-41-01-400-801-A, ETD2024-P300-04952523. FUNCTIONAL CHECK OF BRAKES REVEALED NO DEFECTS & NO ABNORMAL BRAKING OBSERVED DURING A LOW SPEED TAXI CHECK.
